Korean J. Math.  Vol 28, No 2 (2020)  pp.159-168
DOI: https://doi.org/10.11568/kjm.2020.28.2.159

Hyers-Ulam-Rassias stability of a quadratic-cubic-quartic functional equation

Yang-Hi Lee

Abstract


In this paper, we investigate Hyers-Ulam-Rassias stability of a functional equation
\begin{align*} f(&x +ky) + f(x-ky) - k^2f(x+y) - k^2f(x-y) \nonumber \\
&\ +2(k^2-1)f(x)+ (k^2+k^3)f(y)+ (k^2-k^3)f(-y)-2f(ky)=0.
\end{align*}


Keywords


stability of a functional equation; quadratic-cubic-quartic functional equation;

Subject classification

39B52, 39B82

Sponsor(s)



Full Text:

PDF

References


J. Baker, A general functional equation and its stability, Proc. Natl. Acad. Sci. 133 (6) (2005), 1657–1664. (Google Scholar)

P. Gˇavruta, A generalization of the Hyers–Ulam–Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431–436. (Google Scholar)

D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222–224. (Google Scholar)

M. E. Gordji, H. Khodaei, and R. Khodabakhsh, General quartic-cubic-quadratic functional equation in non-Archimedean normed spaces, U.P.B. Sci. Bull. Series A 72 (3) (2010), 69–84. (Google Scholar)

Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300. (Google Scholar)

S.M. Ulam, A Collection of Mathematical Problems, Interscience, New York, 1960. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr